# SDR SWIA202163649

- Difficulty date: October 19, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N796SK
- Make and model: Cndair CL600*
- Aircraft serial: 10300
- Aircraft time: 31,024 hours, 19,111 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGGAGE BAY DOOR UPPER AFT CORNER OF GOUGED INTO DOOR SKIN.   (C CHECK RO 01-05-2022)   REPAIR WAS ACCOMPLISHED IAW MHIRJ REO 670-52-35-436 REV-- DATED 2021-11-11 AND TASK CARD 51-900-1002-SKY, FORM M-337 ATTACHED, NO CHANGE TO WEIGHT AND BALANCE
